# SDR CW12002F00001

- Difficulty date: April 1, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N780P
- Make and model: Skrsky S76B
- Aircraft serial: 760359
- Engine: Pwa PT6*
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cable
- Part number: 7630207593102
- Condition: Broken
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLOSING THE LEFT TOP ENGINE COWLING, WHEN THE CABLE WAS ACTUATED TO CLOSE THE COWLING THE END ENGAGING PIN BROKE.  THE COWLING WAS NOT SECURED PROPERLY.  THE COWLING CABLE BROKE AT THE THREADED END WHERE THE ENGAGEMENT PIN SCREWS ON.
